# SDR SWAA040898

- Difficulty date: March 26, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 1,280 hours, 697 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE LOOSE AT BOTTOM OF CONTAINER.  RESECURED R2 DOOR EVAC SLIDE PER MM.
